# SDR CALA2023101903116

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 26,371 hours, 9,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 315981
- Condition: Inoperative
- Location: M2626
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP. REF. AAR N/R:9208905 REMOVED AND REPLACED BATTERY PACK M2626 PER REF. B737 AMM 33-51-06. PERFORMED EMERGENCY LIGHT OPERRATIONAL TEST PER REF. B737 AMM 33-51-00, TEST FOUND NORMAL REF. AAR N/R:9208905
